Submit a question to our community and get an answer from real people.
Submit

What are the side effects of drinking 3 Monster Energy Drinks in one day?

Report as

Jval is right but I'll add that after the hospital gets your heart beating again after your heart attack, that you'll never play sports again because of the risk of another heart attack and possibly a new diabetes diagnosis because of the system damage. This has happened to several high schoolers around the US and is the reason for new restrictions being voted on in various states to ban or limit energy drinks

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Stomach ache, head ache and ur going to be tired on the sugar come down

Helpful Fun Thanks for voting Comments (3)
Report as
Thanks. So I'll go take an Advil. Haha
Report as
Lol the only problem with that is advil is weak haha;)
Report as
Ohh... Haha well.. Who knos.
Report as
Add a comment...

There is a possibility your body could go into hyperphylactic shock from the overdose of glucose in your system. You may experience burning when you use the bathroom.

Helpful Fun Thanks for voting Comments (1)
Report as
My urihn is green?
Report as
Add a comment...

System crash and flatulence.

Helpful Fun Thanks for voting Comments (1)
Report as
Haha. I have been farting a lot.
Report as
Add a comment...

Neon green piss.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Way too much caffeine and sugar. Do you ever sleep?

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

I love monsters! But I have noticed a severe change in attitude when I have 2 in one day on rare occasion I wldnt think of trying 3. Green Top Monsters and Flaming Hot Cheeto's the best late night snack!

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

depending on your BMI, you might also experience dizziness and light-headedness from an overload of caffeine and sugar. as well as getting the "jitters" where your body will start shaking uncontrollably...

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

There are many side affects. The worst could be a heart attack. But most likely you will just feel run down. Possibly a headache.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches